MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. CONNECTOR TUBE; ANGIOGRAPHIC TUBING SET

BAYER MEDICAL CARE, INC. CONNECTOR TUBE; ANGIOGRAPHIC TUBING SET
Model Number 86661004
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined a photo of the low pressure connector tubing (lpdct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpdct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be 0.30 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening a ct syringe disposable (lpdct), a foreign material was visualized in the tubing.The customer elected not to use the product.No injury or adverse event was reported.

Brand Name
CONNECTOR TUBE
Common Device Name
ANGIOGRAPHIC TUBING SET
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key11855365
Report Number2520313-2021-00017
Device Sequence Number11018303
Product Code DXT
UDI-Device Identifier00616258021980
UDI-Public(01)00616258021980
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K831188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number86661004
Device Catalogue NumberLPDCT
Device Lot Number8414475
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1